# SDR CA070914017

- Difficulty date: July 30, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON LEVELING OFF FROM DESCENT, THE PROPELLER WENT TO AN OVERSPEED CONDITION AND THE ENGINE WAS FOUND NOT TO RESPOND TO THROTTLE INPUT. THE ENGINE WAS SHUTDOWN IN FLIGHT. THE MFG PROPELLER ELECTRIC CONTROL, SPEED SENSOR AND ASSOCIATED ENGINE HARNESS WERE SUBSEQUENTLY REPLACED. MFG WILL MONITOR INVESTIGATION OF THESE COMPONENTS AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070914017)
